Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy rash even with prednisone

Premium Questions

Dr. Michelle Gibson James MD

broke out in an itchy case of a rash (or hives ) up and down my left arm. I've used the Aveeno powder ... prednisone tablets to be taken 1 a day for 5 days only. I complied and while the inflammation ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Asmeet Kaur Sawhney MD

for four days & his Lipitor .. thinking medication was creating itchy rash. He's gone to a dermatologist ...Father, age 85. He's been fighting a rash that has been treated with predisone, depomedrol... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Kakkar S. MD

lobes are still very itchy, scalp and neck. However no rash or red marks just left is the itchy. I have ...Continued question from previous history, regarding rash . Just finished a Rx... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Sujoy Khan MD

• One month ago, my mother erupted almost overnight in a rash, mainly on both arms, that appears ... seems to be itchy on the soles as well. • The dermatologist did a biopsy, but suspects it is a case ... View answer

Answered by : Dr. Sujoy Khan ( Allergist and Immunologist)
Dr. Tanusree Biswas MD

Hello, I have a very bad rash on colon resection and mastectory scars. I have just finished chemo last month and Prednisone a week ago, My dermo put me on Clobetasol with Hydrocortisone , but it ... View answer

Answered by : Dr. Tanusree Biswas ( Dermatologist)

Public Forum Discussions

null MD

I was taking Prednisone 40 mg a day for 6 days when I developed a horrible sunburn like rash on my neck, which spread over my body in pink dots. I was told to stop it, which I did. The rash went away ... View answer

Answered by : null (null)
Dr.  Harshit Bhachech MD

While on a 12 day prednisone taper for poison ivy I developed a very itchy rash and hives that came ... was finished the itchy rash and hives still came and gone but today my limbs feel... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)
Dr.      Honey Arora MD

to my rashes but the itchiness on and off Can I take Benadryl with that ? Thanks you ...Hi Doctor I m currently taking pedisone for my skin rashes including cephaxin antibiotic for 7 days ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.  Ejaz Ahmad MD

My doctor perscribed me presnidone and it was going great but as soon as I stopped taking it my skiin has broke out in a horrible rash thAts all over. I am concerned its itchy and my skin is getting ... View answer

Answered by : Dr. Ejaz Ahmad ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

Ihave been taking pyridostigmine 4 tables daily for myasthenia gravis plus prednisone, reduced from 10 mg per day to 10 mg every other day and have developed large itching, oozing welts on my body ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Robert Galamaga MD

this is not typical of prednisone

Dr. Venkata Subrahmanaym Mukkavilli MD

Hi, Thanks and welcome to healthcare magic. Prednisolone is a steroid with many side effects. It is not usually prescribed for allergic reactions. First of all anti allergic syrups like CPM, Cetrizine,Fexophenadine and...

Dr. Robert Galamaga MD

I would consider aggressive hydration and possibly some Benadryl. If this is not helpful I think you should see your doctor and sometimes prednisone or steroid medications might help